Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0420609

author
Boardman, J. M. and Vogt, R. M.
title
Homotopy invariant algebraic structures on topological spaces
year
1973
publisher
Springer-Verlag, Berlin-New York
series
Lecture Notes in Mathematics, Vol. 347
pages
x+257
MathSciNet
MR0420609

@book{MR0420609,
    AUTHOR = "Boardman, J. M. and Vogt, R. M.",
    TITLE = "Homotopy invariant algebraic structures on topological spaces",
    SERIES = "Lecture Notes in Mathematics, Vol. 347",
    PUBLISHER = "Springer-Verlag, Berlin-New York",
    YEAR = "1973",
    PAGES = "x+257",
    MRCLASS = "55D35",
    MRNUMBER = "0420609",
    MRREVIEWER = "J. Stasheff"
}

      

This item is referenced in 2 tags:

  • in Section 1.3: $\infty $-Categories
  • in Remark 1.3.0.2